Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

How to get rid of brown scab on face?

hi I used one of those Nair facial hair removing creams for sensitive skin and after application when I removed the cream this made part of my upper lip bleed and also sting. I applied the Lucas pawpaw ointment to relieve the stinging sensation but overnight it has now seemed to have dried up and has a brown scab on my face. Any suggestions how I can get rid of this unsightly thing? thanks
Asked On : Fri, 7 Mar 2014
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jan 2014
Hello and welcome to healthcaremagic

Seems to have developed irritant dermatitis to the topicals that you have been using.

If I was your treating doctor I would have asked you to apply a moderately potent topical steroid cream e.g fluticasone twice daily for a week. That should make it fine.

regards
Answered: Fri, 7 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions